MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR
Model Number A3203
Medical Device Problem Codes Failure to Align (2522); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon competition of investigation.
 
Event or Problem Description
Procedure performed: urological procedure on the spermatic cord.Event description: the stealth clamp was used regularly for a urological procedure on the spermatic cord.Reason: tear due to frequent use.Parallel clamping no longer possible due to frequent use.Additional information received by applied medical rep via email on 11aug25: the surgeon describes it colloquially as looking like "finger crossing" of the jaws.It was noticed before use.Patient status: no clinical impact to the patient.Intervention: user used his second a3203 stealth clamp.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.Correction: e2 and h6, correcting health professional and device code information.
 
Event or Problem Description
Procedure performed: urological procedure on the spermatic cord.Event description: the stealth clamp was used regularly for a urological procedure on the spermatic cord.Reason: tear due to frequent use.Parallel clamping no longer possible due to frequent use.Additional information received by applied medical rep via email on 11aug25: the surgeon describes it colloquially as looking like ¿finger crossing¿ of the jaws.It was noticed before use.Patient status: no clinical impact to the patient.Intervention: user used his second a3203 stealth clamp.

Brand Name
STEALTH® CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22841566
Report Number2027111-2025-00703
Device Sequence Number14684081
Product Code DXC
UDI-Device Identifier00607915112721
UDI-Public(01)00607915112721
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3203
Device Catalogue Number100497301
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/17/2025
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown